Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maluta's coefficient
in Musielak-Orlicz sequence spaces
equipped with the Orlicz norm


Authors: Yunan Cui, Henryk Hudzik and Hongwei Zhu
Journal: Proc. Amer. Math. Soc. 126 (1998), 115-121
MSC (1991): Primary 46E30
DOI: https://doi.org/10.1090/S0002-9939-98-03839-8
MathSciNet review: 1389512
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Maluta's coefficient of Musielak-Orlicz sequence spaces equipped with the Orlicz norm is calculated. A sufficient condition for the Schur property of these spaces is given.


References [Enhancements On Off] (What's this?)

  • 1. T. Dominguez Benavides, Weak uniform normal structure in direct-sum spaces, Studia Math. 103 (1992), 283-290. MR 94c:46024
  • 2. T. Dominguez Benavides and G. Lopez Acedo, Lower bounds for normal structure coefficients, Proc. Roy. Soc. Edinburgh 121A (1992), 245-252. MR 93i:46025
  • 3. T. Dominguez Benavides, G. López Acedo and Hong-Kun Xu, Weak uniform normal structure and iterative fixed points of nonexpansive mappings, Colloquium Math. 68 (1) (1995), 17-23. MR 95k:47086
  • 4. W.L. Bynum, Normal structure coefficients for Banach spaces, Pacific J. Math. 86 (1980), 427-436. MR 81m:46030
  • 5. Yu.A. Cui, Midpoint locally uniform rotundity of Musielak-Orlicz sequence space with Orlicz norm, Northwestern J. Math. 9(4) (1993), 561-565. MR 96d:46017
  • 6. K. Goebel and W.A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, 1990. MR 92c:47070
  • 7. H. Hudzik, C. Wu and Yi.N. Ye, Packing constant in Musielak-Orlicz sequence spaces equipped with the Luxemburg norm, Revista Math. 7 (1) (1994), 13-26. MR 95h:46013
  • 8. W.A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004-1006. MR 32:6436
  • 9. M.A. Krasnoselski[??]i and Ya.B. Ruticki[??]i, Convex Functions and Orlicz Spaces (translation), Groningen 1961. MR 23:A4016
  • 10. T. Landes, Permanence properties of normal structure, Pacific J. Math. 110 (1) (1984), 125-143. MR 86e:46014
  • 11. T.C. Lim, On the normal structure coefficient and the bounded sequence coefficient, Proc. Amer. Math. Soc. 88 (1983), 262-264. MR 85g:46021
  • 12. W.A.J. Luxemburg, Banach Function Spaces, Thesis, Delft 1955. MR 17:285a
  • 13. L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Math. 5, Campinas 1989.
  • 14. E. Maluta, Uniformly normal structure and related coefficients for Banach spaces, Pacific J. Math. 111 (1984), 357-369. MR 85j:46023
  • 15. J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer-Verlag 1983. MR 85m:46028
  • 16. M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces, Marcel Dekker Inc., New York, Basel, Hong Kong 1991.
  • 17. T.F. Wang, Packing sphere in Orlicz sequence spaces, Chinese Ann. Math. 6A: 5 (1985), 567-574.
  • 18. C.X. Wu and H.Yi. Sun, Norm calculation and complex convexity on sequence Musielak-Orlicz spaces, Chinese Ann. Math. 12A (1991), 98-102. MR 92h:46012
  • 19. G.L. Zhang, Weakly convergent sequence coefficient of product space, Proc. Amer. Math. Soc. 117 (3) (1992), 637-643. MR 93d:46037

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E30

Retrieve articles in all journals with MSC (1991): 46E30


Additional Information

Yunan Cui
Affiliation: Harbin University of Science and Technology, Department of Mathematics, Harbin (150080), China
Email: cuiya@hkd.hrbust.edu.cn

Henryk Hudzik
Affiliation: Adam Mickiewicz University, Faculty of Mathematics and Computer Science, Matejki 48/49, 60-769 Poznań, Poland
Email: hudzik@math.amu.edu.pl

Hongwei Zhu
Affiliation: Harbin University of Science and Technology, Department of Mathematics, Harbin (150080), China

DOI: https://doi.org/10.1090/S0002-9939-98-03839-8
Keywords: Schur's property, Maluta's coefficient, asymptotic equidistant sequence, reflexivity, weak convergence, the $\delta _{2}$-condition.
Received by editor(s): July 19, 1995
Received by editor(s) in revised form: March 12, 1996
Additional Notes: The first and third authors were supported by the Chinese National Science Foundation. \endgraf The second author was supported by KBN grant 2 P03A 031 10
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society